# SDR SIMA20140701005

- Difficulty date: July 1, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 24,468 hours, 20,455 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 1043
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CLIMB OUT PTRIM BACKUP INOPERATIVE WARNING ILLUMINATED ON EICAS.  R & R HSCU IAW AMM 27-40-01, OPERATIONS CHECKED GOOD.
